# SDR SWAA2015042939109

- Difficulty date: April 24, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 67,285 hours, 54,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SURROUND BEAR STRAP SKIN CORRODED AT BS 493, BETWEEN STRINGER 27R - 28R.  REPAIRED SKIN IAW EA.
